Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 278142, 9 pages
http://dx.doi.org/10.1155/2014/278142
Research Article

Discrete-Time Indefinite Stochastic Linear Quadratic Optimal Control with Second Moment Constraints

1College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China
2College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China

Received 1 April 2014; Accepted 29 April 2014; Published 18 May 2014

Academic Editor: Xuejun Xie

Copyright © 2014 Weihai Zhang and Guiling Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. E. Kalman, “Contributions to the theory of optimal control,” Boletín de la Sociedad Matemática Mexicana, vol. 5, no. 2, pp. 102–119, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. M. Wonham, “On a matrix Riccati equation of stochastic control,” SIAM Journal on Control and Optimization, vol. 6, no. 4, pp. 681–697, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. E. de Souza and M. D. Fragoso, “On the existence of maximal solution for generalized algebraic Riccati equations arising in stochastic control,” Systems and Control Letters, vol. 14, no. 3, pp. 233–239, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. S. Chen and W. Zhang, “Stochastic H2/H control with state-dependent noise,” IEEE Transactions on Automatic Control, vol. 49, no. 1, pp. 45–57, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. Zhang and B. S. Chen, “On stabilizability and exact observability of stochastic systems with their applications,” Automatica, vol. 40, no. 1, pp. 87–94, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. D. O. Anderson and J. B. Moore, Optimal Control Linear Quadratic Mathods, Prentice-Hall, New York, NY, USA, 1989.
  7. F. L. Lewis, Optimal Control, John Wiley and Sons, New York, NY, USA, 1986.
  8. Y. Huang, W. Zhang, and H. Zhang, “Infinite horizon linear quadratic optimal control for discrete-time stochastic systems,” Asian Journal of Control, vol. 10, no. 5, pp. 608–615, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Chen, X. J. Li, and X. Y. Zhou, “Stochastic linear quadratic regulators with indefinite control weight costs,” SIAM Journal on Control and Optimization, vol. 36, no. 5, pp. 1685–1702, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. A. Rami and X. Y. Zhou, “Linear matrix inequalities, Riccati equations, and indefinite stochastic linear quadratic controls,” IEEE Transactions on Automatic Control, vol. 45, no. 6, pp. 1131–1143, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. D. Yao, S. Zhang, and X. Y. Zhou, “Stochastic linear-quadratic control via semidefinite programming,” SIAM Journal on Control and Optimization, vol. 40, no. 3, pp. 801–823, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Ait Rami, J. B. Moore, and X. Y. Zhou, “Indefinite stochastic linear quadratic control and generalized differential Riccati equation,” SIAM Journal on Control and Optimization, vol. 40, no. 4, pp. 1296–1311, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Ferrante, G. Marro, and L. Ntogramatzidis, “A parametrization of the solutions of the finite-horizon LQ problem with general cost and boundary conditions,” Automatica, vol. 41, no. 8, pp. 1359–1366, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  14. D. Bertsimas and D. B. Brown, “Constrained stochastic LQC: a tractable approach,” IEEE Transactions on Automatic Control, vol. 52, no. 10, pp. 1826–1841, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Hu and X. Y. Zhou, “Constrained stochastic LQ control with random coefficients, and application to portfolio selection,” SIAM Journal on Control and Optimization, vol. 44, no. 2, pp. 444–466, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Ko and R. R. Bitmead, “Optimal control for linear systems with state equality constraints,” Automatica, vol. 43, no. 9, pp. 1573–1582, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Kojima and M. Morari, “LQ control for constrained continuous-time systems,” Automatica, vol. 40, no. 7, pp. 1143–1155, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. Zhou and C. Randy, “An algorithm for state constrained stochastic linear-quadratic control,” in Proceedings of the American Control Conference, pp. 1476–1481, San Francisco, Calif, USA, June 2011.
  19. Y. L. Huang and W. H. Zhang, “Study on stochastic linear quadratic optimal control with constraint,” Acta Automatica Sinica, vol. 32, no. 2, pp. 246–254, 2006 (Chinese). View at Google Scholar · View at MathSciNet
  20. G. Li and W. Zhang, “Discrete-time indefinite stochastic linear quadratic optimal control with equality constraints,” in Proceeding of the Chinese Control and Decision Conference, pp. 4999–5004, Guiyang, China, May 2013.
  21. H. Dong, Z. Wang, D. W. C. Ho, and H. Gao, “Variance-constrained H filtering for a class of nonlinear time-varying systems with multiple missing measurements: the finite-horizon case,” IEEE Transactions on Signal Processing, vol. 58, no. 5, pp. 2534–2543, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  22. L. Ma, Y. Bo, Y. Zhou, and Z. Guo, “Error variance-constrained H filtering for a class of nonlinear stochastic systems with degraded measurements: the finite horizon case,” International Journal of Systems Science, vol. 43, no. 12, pp. 2361–2372, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. Ait Rami, X. Chen, and X. Y. Zhou, “Discrete-time indefinite LQ control with state and control dependent noises,” Journal of Global Optimization, vol. 23, no. 3-4, pp. 245–265, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. D. P. Bertsekas, Constrained Optimization and Lagrange Multiplier Methods, Athena Scientific, Belmont, Mass, USA, 1996.
  25. A. Albert, “Conditions for positive and nonnegative definiteness in terms of pseudoinverses,” SIAM Journal on Applied Mathematics, vol. 17, no. 2, pp. 434–440, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet